# SDR CA070327005

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 11,697 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 487862
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)  MAINTENANCE COULD NOT DUPLICATE FAULT ON GROUND WITH AIRCRAFT ON JACKS. CYCLED GEAR 20 TIMES FAULT FREE. WIRING CHECKED,OK, RIGGING CHECKED OK, HYDRAULIC POWER PACK CHECKED, OK. CORRECTIVE ACTION TO REPLACE ALL 6 LANDING GEAR PROXIMITY SWITCHES. (TC NR 20070327005)
